Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Gout
Sep 13, 2010

does Atripla in any way effect my gout meaning does it raise my uric acid levels when I first started taking it which has been about 4 months now I didnt really have any problems lil while after i have a gout Sence then

Response from Dr. Henry

Good question. I haven't observed or seen published any clear connection between Atripla and development of gout. Gout is fairly common in the general population so may be difficult to link a low level risk to use of a particular drug. If any reader knows of a reference demonstrating a relationship between Atripla and gout please post! KH



Previous
My doctor does not acknowledge HIV side effects
Next
What part of the brain does hiv dementia effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement